# SDR ASAA2019071130001

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 28,235 hours, 8,166 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH008655
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 28,223 hours, 8,164 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 SOURCE OFF & GEN BUS OFF LIGHTS ILLUMINATE. STARTED APU AND PUT APU GEN ON LT SIDE #1 GEN VOLTAGE WAS NO VOLTS. GROUNDED - YES. BITE CK OF GCU SHOWED IDG FAULT, CLEARED FAULT, RAN ENGINE, IDG OPERATION RESULTED IN SOURCE LIGHT OFF AGAIN. APPLIED ALT DEACTIVATION PROCEDURES REF MX PROGRAM CHAPT 5 05-07-01 TABLE 3 STEP 9. REMOVED AND REPLACED IDG REF AMM 24-11-11. ALT DEACTIVATION PROCEDURES REVERSED. PERFORMED OPERATIONAL TEST REF AMM 24-11-00 OPS AND LK CK'D GOOD.
